# SDR SWIA200820736

- Difficulty date: November 21, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 34,024 hours, 28,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT WINDSHIELD SIDE POST SUPPORT BOTTOM SHEAR TIE CRACKED.  REPAIRED PER SRM.
